MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 500

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 500
Catalog Number 200-074-402
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported several bags, that did not fit into the overwrap bag.For one bag the customer had to refill the material into another bag.The others were determined prior to use.The case is under investigation by the production department.
 
Event or Problem Description
A customer reported several bags, that did not fit into the overwrap bag.For one bag the customer had to refill the material into another bag.The others were determined prior to use.The investigation in the production department determined that due to a line clearance error, the box of cryomacs freezing bags 500 contained some cryomacs freezing bags of a lager size (cryomacs freezing bags 750).The associated risk has a minor severity (s2).Due to the low risk and as no fatal harm (death, permanent disability / disease / injury; surgical or intensive care medical) is affected, the incident is not considered as serious and therefore not reportable.A corrective action has been initiated to mitigate the current issue by notifying other potentially affected customers.In addition, capa actions have been defined to prevent a reoccurence.

Brand Name
CRYOMACS FREEZING BAGS 500
Common Device Name
CRYOMACS FREEZING BAGS 500
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
Manufacturer Contact
bettina-judith höhlich
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM   51429
MDR Report Key20301058
Report Number3005290010-2024-00008
Device Sequence Number12933268
Product Code KSR
UDI-Device Identifier04049934000294
UDI-Public04049934000294
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-074-402
Device Lot Number7231200026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown